How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Precious Osula Your Own Question
Precious Osula
Precious Osula,
Category: Endocrinology
Satisfied Customers: 304
Experience:  GP at NHS/Private
106915327
Type Your Endocrinology Question Here...
Precious Osula is online now

I got diabetes a few months ago. I started taking

Customer Question

Hello
I got diabetes a few months ago.
I started taking Metformin500 for 2 weeks after 1 tablet in the morning, then the doctor advised me to take the tablets two in the morning and two in the evening. After three days I started to feel bad stomach pain and diarrhea. On my own decision I take one tablet in the morning and one in the evening. (It is better ) I stopped working because of my susceptibility to infection (COVIT-19). I do not leave the house for safety. The tablet will last for 7 days. Please advice e.mail I don't know English very well.
Regards
Krzysztof Stanisławski
JA: How long have you been in pain? Are you experiencing any vomiting or nausea?
Customer: NO
JA: Anything else in your medical history you think the Doctor should know?
Customer: Have you read about diabetes?
Submitted: 12 days ago.
Category: Endocrinology
Expert:  Precious Osula replied 12 days ago.

Hi, I'm Dr Osula, metformin at higher doses can cause stonach ache and diarrhea,

You GP should change you to a different Metformin called Metformin SR, which is a slow release formulation that does not cause similar problem.